Could the Seroquel be causing this? - AgingCare.com

Could the Seroquel be causing this?

Follow
Share

Mom started Seroquel a week ago. 25 mg's in the evening and 12.5 during the day.

She's never fell out of the bed (twice now) plus is having huge hallucination's (talking to her heater) sitting in her lounge chair smiling and laughing with someone (??)) and now....missed the toilet and did both right there on the floor and i in the bathroom drawers.

I've got a call in to her Neurologist but... don't think I like Seroquel for her. I'd rather have her angry and fussy than this stuff. It's too much of a coincidence.

This question has been closed for answers. Ask a New Question.
2

Answers

Show:
It could be she is having a bad reaction to the medication, my family also has had issues with various pills, so yes call first thing and tell them its an emergency you need to speak with the Dr. Also, call a pharmacist now so you can see what they say. You and your mom are in my thoughts

Sorry about your laptop :(
Helpful Answer (0)
Report

Update; While typing this she flooded the entire kitchen. Counters floor.... all under water??? She has NEVER did.

Gotta get my shop vac. I didn't need those ciggs...nor was the laptop on the counter working.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions